# SDR SWAA112603

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 12,727 hours, 7,501 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1010061
- Condition: Faulty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED BURNING TYPE SMELL AT ROW 2, CAPTAINS SIDE DURING APPROACH/LANDING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
